# SDR SWAA2025101524022

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 42,931 hours, 20,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER LOOSE AT ROW 6 CEILING.  LIGHT OPERATES NORMAL.  SECURED WITH TAPE. OK TO CONTINUE IAW MEL 33-15-02 SP1.   REMOVED AND REPLACED EMERGENCY AISLE LIGHT LENS ABOVE ROW 6 IAW AMM 33-51-03.  OPS CHECKED GOOD.
